Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Subharmonic and asymmetric convection rolls

Title data

Busse, Friedrich H. ; Or, A. C.:
Subharmonic and asymmetric convection rolls.
In: Zeitschrift für angewandte Mathematik und Physik. Vol. 37 (1986) Issue 4 . - pp. 608-623.
ISSN 0044-2275
DOI: https://doi.org/10.1007/BF00945433

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 21 Jan 2021 10:01
Last Modified: 21 Jan 2021 10:01
URI: https://eref.uni-bayreuth.de/id/eprint/62247